# SDR CALA2019083001448

- Difficulty date: August 26, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

10WL BATTERY CAPACITY LOW P/N:3214-31,  PERFORMED BY EMP V903217,REPLACED 10WL EPSU BATTERY PACK & C/OUT OPERATIONAL TEST FND THE RESULT NORMAL AS PER AMM 33-51-38-000/ 400-002A & AMM 33-51-00-710-001C1 REV102.
